# SDR SWAA2024062497976

- Difficulty date: June 3, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,240 hours, 5,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A225-002 FWD CARGO RH AFT SHIELD BS500 + 10' TO 500A RBL 25' WL 156 HAS AREAS OF CORROSION<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-D00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] FWD CARGO RH AFT SHIELD BS500 + 10' TO 500A RBL 25' WL 156 IAW BOEING DWG 143A0080 SHEET 25 REV A;[02] VERIFIED TASK COMPLETE
